# SDR SWAA2023091800808

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 23,125 hours, 11,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERIOR SLIDE EMERGENCY LIGHT INOP<[01] RE-LAMPED AFT ENTRY DOOR EXTERIOR SLIDE EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
